PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 55 | 1 | 277-281
Tytuł artykułu

A distortion theorem for quasiconformal automorphisms of the unit disk

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We give a distortion theorem for quasiconformal automorphisms of the unit disk and its application to improving some results due to Douady and Earle.
Rocznik
Tom
55
Numer
1
Strony
277-281
Opis fizyczny
Daty
wydano
1991
otrzymano
1990-09-07
Twórcy
  • Institute of Mathematics, M. Curie-Skłodowska University, pl. Marii Curie-Skłodowskiej 1, 20-031 Lublin, Poland
Bibliografia
  • [1] G. D. Anderson, M. K. Vamananmurthy and M. Vuorinen, Distortion functions for plane quasiconformal mappings, Israel J. Math. 62 (1) (1988), 1-16.
  • [2] G. Choquet, Sur un type de transformation analytique généralisant la représentation conforme et définie au moyen de fonctions harmoniques, Bull. Sci. Math. (2) 69 (1945), 156-165.
  • [3] A. Douady and C. J. Earle, Conformally natural extension of homeomorphisms of the circle, Acta Math. 157 (1-2) (1986), 23-48.
  • [4] J. Hersch, Longueurs extrémales, mesure harmonique et distance hyperbolique, C. R. Acad. Sci. Paris 235 (1952), 569-571.
  • [5] A. Lecko and D. Partyka, An alternative proof of a result due to Douady and Earle, Ann. Univ. Maria Curie-Skłodowska Sect. A 42 (1988), 59-68.
  • [6] O. Lehto and K. I. Virtanen, Quasiconformal Mappings in the Plane, Springer, Berlin 1973.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv55z1p277bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.